MathSciNet Relay Station
MathSciNet bibliographic data
MR931171 (89f:20047) 20G05 (05A17 20G15)
Boffi, Giandomenico The universal form of the Littlewood-Richardson rule. Adv. in Math. 68 (1988), no. 1, 40–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement